# SDR WX0A2015092872906

- Difficulty date: September 27, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N901NV
- Make and model: Boeing 757204
- Aircraft serial: 26963
- Aircraft time: 73,194 hours, 24,147 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN CREW REPORTS, L1 DOOR SLIDE INCORRECTLY INSTALLED.  REMOVED L1 BUSTLE & REPOSITIONED SURVIVAL KIT LANYARD ASSEMBLY IAW AMM 25-66-01.  OPERATIONS CHECKED GOOD.
